Asymmetric exclusion model with impurities
Contribuinte(s) |
Universidade Estadual Paulista (UNESP) |
---|---|
Data(s) |
30/09/2013
20/05/2014
30/09/2013
20/05/2014
01/05/2010
|
Resumo |
An integrable asymmetric exclusion process with impurities is formulated. The model displays the full spectrum of the stochastic asymmetric XXZ chain plus new levels. We derive the Bethe equations and calculate the spectral gap for the totally asymmetric diffusion at half filling. While the standard asymmetric exclusion process without impurities belongs to the KPZ universality class with an exponent 3/2, our model has a scaling exponent 5/3. |
Formato |
4 |
Identificador |
http://dx.doi.org/10.1103/PhysRevE.81.050104 Physical Review E. College Pk: Amer Physical Soc, v. 81, n. 5, p. 4, 2010. 1539-3755 http://hdl.handle.net/11449/24463 10.1103/PhysRevE.81.050104 WOS:000278148400004 WOS000278148400004.pdf |
Idioma(s) |
eng |
Publicador |
Amer Physical Soc |
Relação |
Physical Review E |
Direitos |
closedAccess |
Tipo |
info:eu-repo/semantics/article |